# SDR SWAA2024092340666

- Difficulty date: September 22, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 60,644 hours, 36,567 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREE ON EXTENSION TO FLAP 5.<[01] R&R #2 SKEW SENSOR OPS CK GOOD PER M/M 27-59-01 OPS CK GOOD AT THIS TIME
